# SDR DLM88001376

- Difficulty date: July 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 31,801 hours, 26,023 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Microphone
- Condition: Failed
- Location: Cockpit O2 Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK MICROPHONE IS INOP.  REPLACED O2 MASK AND STORAGE BOX ASSY.
